# SDR CALA2021071801118

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7V3
- Aircraft serial: 30463
- Aircraft time: 58,626 hours, 22,203 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PER FLIGHT CREW: HEAVY/DELAYED RESPONSE IN THE AILERONS AND RATCHETING NOISE HEARD DURING ALL ROLL INPUTS AFTER TAKEOFF. PITCH INPUTS WERE NORMAL. PERFORMED GENERAL VISUAL IN W/W, FWD E&E AND E&E OF AILERON FLT CONTROL CABLES, QUADRANTS AND ACTUATORS FOUND NO DISCREPNCIES. CREW GAVE VERBAL REPORT OF HEAVY/RACHETING MOVEMENT AT ALL STAGES OF FLT WITH A/P DISENGAGED (NO A/P). VERIFIED YOKE RACHETS PAST 8 UNITS OF TRIM ON BOTH SIDES BUT SLIGHTER LOUDER AND MORE OBVIOUS MOVING TOWARDS FULL RIGHT TRAVEL. RECOMMEND CHECKING CABLE TENSIONS AND CABLE RUN FOR ANY OBVIOUS DEFECTS DURING FAULT ISOLATION FOUND RATCHETING FEEL AND NOISE COMING FROM AILERON TRANFER MECHANISM, LUBRICATED TRANSFER MECHANISM PADDLE AND RATCHETING NOISE AND FEEL ARE NO LONGER PRESENT. PERFORMED AILERON CONTROL WHEEL FORCE TEST WITH NO FAULTS FOUND, REF FIM 27-11 TASK 813 AND AMM 27-11-00-700-805.
